Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 37, NWS State College, PA

May 15, 20184 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 15, 2018, 1:42 PM EDT for 4 counties in Pennsylvania. It was in force for 63 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2018, 1:42 PM EDT (17:42 UTC)
Expired
May 15, 2018, 2:45 PM EDT
In force
63 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Centre County, PA, Clearfield County, PA, Clinton County, PA, Lycoming County, PA

The radar

The State College radar (KCCX), 18 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 1:42 PM EDTTSTM WND DMG1 Nw Osceola Mills, PAMULTIPLE TREES DOWN
May 15, 1:52 PM EDTTSTM WND DMG1 Se Loch Lomond Juncti, PATREES AND WIRES DOWN ALONG BLACK MOSHANNON ROAD
May 15, 2:00 PM EDTTSTM WND DMG1 Ssw Ridgemont, PATREES DOWN ON SELLERS LANE
May 15, 2:08 PM EDTTSTM WND DMG1 Nnw Fishermans Paradi, PATREES AND WIRES DOWN ALONG SEIBERT ROAD
May 15, 2:10 PM EDTTSTM WND DMG1 Wnw Pleasant Gap, PATREES DOWN ON MELANIE LANE
May 15, 2:11 PM EDTTSTM WND GST 58University Park Airport, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 12:26 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 5.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2018-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 856 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2018-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
856 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1232 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

971 
WUUS51 KCTP 151742
SVRCTP
PAC027-033-035-081-151845-
/O.NEW.KCTP.SV.W.0037.180515T1742Z-180515T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
142 PM EDT TUE MAY 15 2018

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Southeastern Clearfield County in central Pennsylvania...
  Centre County in central Pennsylvania...
  Southwestern Lycoming County in north central Pennsylvania...
  Clinton County in north central Pennsylvania...

* Until 245 PM EDT

* At 141 PM EDT, severe thunderstorms were located along a line
  extending from Hyner to Moshannon to Houtzdale to near Blandburg,
  moving east at 60 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  State College, Bellefonte, Jersey Shore, Lock Haven, Monument, Glen
  Union, Flemington, Pine Grove Mills, Houserville and McElhattan.

For those driving on Interstate 80, this includes areas between the
Woodland and Jersey Shore exits, specifically from mile markers 132
to 187.

This includes Interstate 99 from mile markers 56 to 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage across CLearfield County. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows!

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4139 7703 4105 7728 4072 7771 4073 7772
      4072 7777 4074 7783 4069 7794 4074 7813
      4073 7847 4084 7844 4105 7810 4135 7782
TIME...MOT...LOC 1741Z 265DEG 51KT 4133 7768 4106 7801 4085 7834 4074
7849

HAIL...<.75IN
WIND...70MPH
 
$$

Dangelo
1 follow-up statement
179 
WWUS51 KCTP 151819
SVSCTP

Severe Weather Statement
National Weather Service State College PA
219 PM EDT TUE MAY 15 2018

PAC033-151828-
/O.CAN.KCTP.SV.W.0037.000000T0000Z-180515T1845Z/
Clearfield PA-
219 PM EDT TUE MAY 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLEARFIELD COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM EDT for
central and north central Pennsylvania.

LAT...LON 4139 7703 4105 7728 4072 7771 4073 7772
      4072 7777 4074 7783 4069 7794 4074 7813
      4102 7774 4137 7734
TIME...MOT...LOC 1818Z 265DEG 51KT 4137 7701 4110 7734 4089 7768 4078
7783

$$

PAC027-035-081-151845-
/O.CON.KCTP.SV.W.0037.000000T0000Z-180515T1845Z/
Centre PA-Lycoming PA-Clinton PA-
219 PM EDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN CENTRE...SOUTHWESTERN LYCOMING AND SOUTHEASTERN
CLINTON COUNTIES...

At 218 PM EDT, severe thunderstorms were located along a line
extending from near Trout Run to near McElhattan to near Zion to
State College, moving east at 60 mph.

These are very dangerous storms.

HAZARD...70 to 80 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
State College, Lock Haven, Bellefonte, Jersey Shore, Waterville,
Flemington, Ramblewood, Zion, Pine Grove Mills and Madisonburg.

The fastest winds appear to be moving through Lamar and Spring 
Mills. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

THis is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure 
and stay away from windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4139 7703 4105 7728 4072 7771 4073 7772
      4072 7777 4074 7783 4069 7794 4074 7813
      4102 7774 4137 7734
TIME...MOT...LOC 1818Z 265DEG 51KT 4137 7701 4110 7734 4089 7768 4078
7783

HAIL...<.75IN
WIND...80MPH
 
$$

Dangelo

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 12:31 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 15, 12:31 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service State College PA
1231 PM EDT Tue May 15 2018

.SYNOPSIS...
Severe thunderstorms capable of significant damaging wind are
forecast Tuesday afternoon and evening across parts of central
Pennsylvania. A wet and muggy weather pattern will persist
through late week into the weekend with areas of locally heavy
rain and risk of flash flooding.

&&

.NEAR TERM /THROUGH TONIGHT/...
Severe Thunderstorm Watch 93 just issue for all of our CWA
except for warren county - through 8 pm edt.

After a few hour break in the isolated early convection over
northern PA, generally cloud free skies and strong diabatic
diabatic heating and advection of low to mid 60s dewpoints is
priming the airmass for one or two lines of fast-moving tsra
headed across our far NW counties ATTM.

Latest HRRR has this expanding/intensifying line of TSRA
screaming across much of central and northern PA by 21Z,
while lagging back along its southern edge over the Lower Susq
Valley.

A second mesoscale mid/upper level vort max will ride east along
the sagging/slowing frontal boundary near the mason dixon line
tonight, bringing the chc for training heavy showers/tsra cells
and heavy rain. Flash flood watch there through the first half
of tonight issued very early this morning looks good.

Central and northern counties of the state will dry out with
some brief/partial clearing possible, before winds veer all the
way around through the north and northeast, helping to develop a
widespread lowering stratus deck toward daybreak Wednesday.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
A wet and humid weather pattern is expected to last through the
end of the week as tropical moisture flowing northward collides
with a stalled frontal zone across the Mid Atlantic region. This
should result in some relatively cooler days (vs. mid-May
climo) and warmer nights given moist/humid airmass. Highest
precip probs are over south-central PA.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
A persistent flow of subtropical moisture interacting with a
quasi-stationary frontal system will keep conditions soggy over
the region for the foreseeable future. The front will wag north
and south for the next several days bringing periods of showers
and thunderstorms with very little chance of any 12 hour period
remaining dry in any one location. Proximity of drier air mass
and high pressure to the north over southern Canada means that
drier air will filter southward into far northern PA from time
to time, giving at least some chance of periodic drier periods
this week, but the main story is for daily chances of showers
and thunderstorms until further notice. The Thursday night into
Friday timeframe looks particularly wet as deep layer moisture
surges (PW near 2.0") thanks to amplification of the offshore
upper ridge coupled with a nearly stationary upper trough over
the central plains. This will direct copious subtropical
moisture northward into the eastern GLAKS and set the stage for
locally heavy rains and potential flooding given what will have
been a very wet week by that time.

Temperatures should be above seasonal climate averages this week
with a muggy summertime/humid feel given dewpoints in the 60s.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
Widespread VFR conditions will be interrupted by a few brief
periods of MVFR/IFR with a gusty thunderstorm this afternoon and
early evening. Strongest westerly wind gusts expected across the
northern half of PA where westerly mid-level winds are over 50
kts.

A cold front will push south across the region This afternoon,
accompanied in many locations by a round of strong to
potentially severe thunderstorms, with briefly reduced
cigs/vsbys and possible strong wind gusts.

Outlook...

Wed-Thu...Rain/low cigs possible, mainly southern Pa.

Fri...Rain/low cigs likely.

Sat...Rain/low cigs possible.

&&

.HYDROLOGY...
Some repeat/training convection (on the tail end of fcst
damaging Tstm wind complex) is possible across the southern tier
of central PA mainly this evening. Collaborated with adjacent
offices on FF watch across srn PA although would have preferred
to issue a more short-fused watch. 1-3hr FFGs as low as 1-1.5
inches suggest some runoff problems are possible.

Deep moisture feed advecting northward along stalled frontal
boundary suggests potential for heavy rain/FF risk through late
week. Current WPC EROs favor areas just south of PA for marginal
to slight risk of flash flooding.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight EDT tonight for PAZ033>036-
056-057-059-063>066.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert/Steinbugl
LONG TERM...DeVoir
AVIATION...Lambert
HYDROLOGY...lambert
Hazardous weather outlook, May 15, 1:02 PM EDT, 40 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
102 PM EDT Tue May 15 2018

PAZ033>036-056-057-059-063>066-161715-
Somerset-Bedford-Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-
Adams-York-Lancaster-
102 PM EDT Tue May 15 2018

...SEVERE THUNDERSTORM WATCH 93 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ005-006-010>012-017>019-024>028-045-049-050-161715-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Southern Clinton-Union-Snyder-
102 PM EDT Tue May 15 2018

...SEVERE THUNDERSTORM WATCH 93 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ037-041-042-046-051>053-058-161715-
Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Montour-
Northumberland-Columbia-Schuylkill-
102 PM EDT Tue May 15 2018

...SEVERE THUNDERSTORM WATCH 93 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-161715-
Warren-
102 PM EDT Tue May 15 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, May 15, 1:03 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service State College PA
103 PM EDT TUE MAY 15 2018

PAZ037-151745-
Tioga PA-
103 PM EDT TUE MAY 15 2018

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF TIOGA COUNTY UNTIL 145
PM EDT...

At 103 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Elkland to near Gaines. Movement was east at
50 mph.

Nickel size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Elkland, Keeneyville, Millerton, Lawrenceville, Westfield, Knoxville,
Osceola, Tioga, Roseville and Tioga Junction.

LAT...LON 4199 7692 4183 7691 4180 7761 4189 7761
      4200 7748 4200 7693
TIME...MOT...LOC 1703Z 260DEG 43KT 4200 7723 4184 7756

Lambert
Local storm report, May 15, 1:18 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
118 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     1 N RIDGWAY             41.44N  78.73W
05/15/2018                   ELK                PA   EMERGENCY MNGR

            WIRES DOWN ON ROADWAY

&&

EVENT NUMBER CTP1801801

COLBERT
Local storm report, May 15, 1:22 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
122 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     TSTM WND DMG     ST. MARYS               41.43N  78.56W
05/15/2018                   ELK                PA   EMERGENCY MNGR

            TREE AND WIRES DOWN

&&

EVENT NUMBER CTP1801802

COLBERT
Local storm report, May 15, 1:24 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
124 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     TSTM WND DMG     1 N RIDGWAY             41.44N  78.73W
05/15/2018                   ELK                PA   EMERGENCY MNGR

            WIRES DOWN ON ROADWAY

&&

CORRECTED EVENT TIME...FATALITIES...INJURIES

EVENT NUMBER CTP1801801

COLBERT
Special weather statement, May 15, 1:34 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service State College PA
134 PM EDT TUE MAY 15 2018

PAZ024-033-151815-
Somerset PA-Cambria PA-
134 PM EDT TUE MAY 15 2018

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SOMERSET AND CAMBRIA
COUNTIES UNTIL 215 PM EDT...

At 134 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Belsano to near Ligonier. Movement was east
at 40 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Belmont, Johnstown, Westmont, Nanty-Glo, Windber, Portage, Ebensburg,
Salix-Beauty Line Park, Scalp Level, Loretto, Belsano, Boswell,
Paint, Ogletown, Sankertown, Geistown, Beaverdale-Lloydell,
Davidsville, Vinco and Dunlo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4018 7913 4036 7900 4057 7887 4059 7845
      4054 7848 4051 7854 4037 7856 4035 7861
      4031 7864 4028 7865 4026 7864 4012 7872
      4014 7916 4016 7916
TIME...MOT...LOC 1734Z 261DEG 33KT 4054 7884 4023 7928

RXR
Local storm report, May 15, 1:42 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
142 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     TSTM WND DMG     MAHAFFEY                40.88N  78.73W
05/15/2018                   CLEARFIELD         PA   EMERGENCY MNGR

            LARGE TREE DOWN BLOCKING BOTH LANES AT WEST MAIN STREET
            AND SPRUCE STREET.

&&

EVENT NUMBER CTP1801803

COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:47 AM EDTFlash Flood WatchCTPAdams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 5 more15 hr
May 15, 8:16 AM EDTSpecial Weather StatementCTPTioga44 min
May 15, 11:38 AM EDTSpecial Weather StatementCTPElk, McKean52 min
May 15, 12:00 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk, McKean75 min
May 15, 12:43 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Potter47 min
May 15, 12:46 PM EDTTornado WarningCTPCameron, Clinton, Elk, Potter44 min
May 15, 12:58 PM EDTSevere Thunderstorm WarningCTPCambria, Cameron, Clearfield, Clinton, Elk57 min
May 15, 1:03 PM EDTSpecial Weather StatementCTPTioga42 min
May 15, 1:14 PM EDTSevere Thunderstorm WarningCTPTioga61 min
May 15, 1:25 PM EDTTornado WarningCTPClinton, Lycoming, Potter, Tioga65 min
May 15, 1:34 PM EDTSpecial Weather StatementCTPCambria41 min
May 15, 1:59 PM EDTSpecial Weather StatementCTPBlair46 min
May 15, 2:04 PM EDTTornado WarningCTPSullivan41 min
May 15, 2:11 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Huntingdon49 min
May 15, 2:16 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Columbia, Huntingdon, Juniata, Lycoming and 6 more74 min
May 15, 2:34 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon, Juniata, Mifflin, Perry56 min
May 15, 2:45 PM EDTTornado WarningCTPMontour, Northumberland, Snyder, Union24 min
May 15, 2:48 PM EDTTornado WarningCTPColumbia, Montour, Northumberland42 min
May 15, 2:51 PM EDTSpecial Weather StatementCTPHuntingdon24 min
May 15, 3:14 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Juniata, Northumberland, Perry, Schuylkill and 1 more46 min
May 15, 3:23 PM EDTSpecial Weather StatementCTPFulton37 min
May 15, 3:34 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Perry41 min
May 15, 3:45 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Franklin, Fulton, Lancaster, Lebanon and 3 more60 min
May 15, 4:14 PM EDTTornado WarningCTPCumberland, Dauphin, Perry, York31 min
May 15, 4:31 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, York59 min
May 15, 4:41 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York53 min
May 15, 5:07 PM EDTSevere Thunderstorm WarningCTPAdams, Lancaster, York83 min
May 15, 6:02 PM EDTAreal Flood AdvisoryCTPLancaster, York118 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.